3 doctors weighed in:

Why do I get so bruise up real quick?

3 doctors weighed in
Dr. Morris Westfried
Dermatology
2 doctors agree

In brief: Medications, thin sk

Medications such as packs coumarin and Aspirin will lead to easy bruising.
Older thin skin bruises easily and vitamin defciencies , especially vitamin c or low zinc can increase bruising. There can also be problem with clotting. Have doctor review meds, and do evaluation with platelet count, pt and prt to rule out any underlying problems.Then can add vitamin c and zinc to decrease bruising.

In brief: Medications, thin sk

Medications such as packs coumarin and Aspirin will lead to easy bruising.
Older thin skin bruises easily and vitamin defciencies , especially vitamin c or low zinc can increase bruising. There can also be problem with clotting. Have doctor review meds, and do evaluation with platelet count, pt and prt to rule out any underlying problems.Then can add vitamin c and zinc to decrease bruising.
Dr. Morris Westfried
Dr. Morris Westfried
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors